Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 728534, 11 pages
http://dx.doi.org/10.1155/2013/728534
Research Article

The Application of Shape Gradient for the Incompressible Fluid in Shape Optimization

1School of Mathematics and Statistics, Xi'an Jiaotong University, Shaanxi 710049, China
2Center for Computational Geosciences, Xi'an Jiaotong University, Shaanxi 710049, China
3School of Science, Chang'an University, Shaanxi 710064, China

Received 20 November 2012; Revised 4 March 2013; Accepted 7 March 2013

Academic Editor: Jun Jiang

Copyright © 2013 Wenjing Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenjing Yan, Axia Wang, and Yichen Ma, “The Application of Shape Gradient for the Incompressible Fluid in Shape Optimization,” Mathematical Problems in Engineering, vol. 2013, Article ID 728534, 11 pages, 2013. doi:10.1155/2013/728534